# SDR 97FDEA00767

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 651630525
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0626 017 CORROSION (C53-221-01) ON AFT SIDE OF BS 219.8 FRAME LEFT HAND SIDE WL 234.  REMOVED AND REPLACED DOUBLER AT BS 219, LT WL 228-239 PER FED SRM 51-30-2, BOEING DWG 65-16305.
